JournalszaaVol. 8, No. 2pp. 183–196

Continuous Dependence of the Solution of a System of Differential Equations with Impulses on the Initial Condition

  • A. B. Dishliev

    Technical University of Sofia, Bulgaria
  • D. D. Bainov

    University of Plovdiv, Bulgaria
Continuous Dependence of the Solution of a System of Differential Equations with Impulses on the Initial Condition cover

Abstract

Initial value problems for systems of differential equations with impulses are considered. The impulses are realized in the moments when the integral curves meet some of previously fixed hypersurfaces in the extended phase space. Sufficient conditions for the continuous dependence of the solutions of these systems on the initial conditions are found.

Cite this article

A. B. Dishliev, D. D. Bainov, Continuous Dependence of the Solution of a System of Differential Equations with Impulses on the Initial Condition. Z. Anal. Anwend. 8 (1989), no. 2, pp. 183–196

DOI 10.4171/ZAA/348